# SDR UIEA200900026AA

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 42,930 hours, 6,532 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

IN FLIGHT AT FL330 APPROX 2:20 WITH THE APU SWITCH OFF AND THE APU SHUTDOWN, AN INTERMITTENT FIRE APU WARNING OCCURRED BRIEFLY AND THEN CLEARED ITSELF.  THE APU HANDLE WAS PULLED AS PRECAUTION PER THE AMM.  CHECKED CMC AND FOUND CMC MESSAGE INTERMITTENT.  CHECKED APU COMPARTMENT FOR EVIDENCE OF FIRE, NONE FOUND.  RESEATED APU AFLOTS CARD; ACCOMPLISHED APU FIRE WARNING TEST PER MM 26-11-00 AND APU OPS CHECK PER MM 49-11-00.  BOTH OPS CHECKED NORMAL.
